# SDR IPXA1568458

- Difficulty date: July 9, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5810625
- Condition: Corroded
- Location: Bs 310.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, CORROSION ON BS 310.5 FLOORBEAM FLANGE LOWER SURFACE AT NUTCLIP HOLE RBL 4, WL 208.  REPAIR IAW ATS ER 11-03577 AND EO B757-5310-43740-A.
